# SDR MALA010537

- Difficulty date: June 16, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 340B441
- Engine: Ge CT79B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Control Unit
- Part number: 6071T20P16
- Part serial: LMDT2106
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF IN DTW, FLIGHT 3250, RT PROP RPM DROPPED TO ZERO.  RESET C/B R6 RIGHT PROP SPEED, NEEDLE FLUCTUATED BUT REMAINED AT ZERO.  AFTER APPROXIMATELY 10 MINUTES, RIGHT PROP SPEED RETURNED TO NORMAL, BUT INTERMITTENTLY DROPPED TO ZERO AND BACK AGAIN TO NORMAL.  MAINTENANCE REPLACED RT DECU IAW AMM 2CT7 MM.  P/N 6071T20P16, SN/OFF LMDT2106, SN/ON LMDT2159.  OPS CHECK GOOD.
